# SDR 97ZZZM931

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 957
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN SEAT TRACK AND FLOOR SUPPORT CORRODED AT FASTENER HOLES BS 947-967 RBL 0-20.  REMOVED CORROSION OF FLOOR SUPPORT AND SEAT TRACK LOSS MATERIAL 20 PERCENT OUT OF LIMITS.  FABRICATED SUPPORT AND TRACK MATERIAL FOR THE TRACK, BAC 1520-843, MATERIAL FOR THE FLOOR SUPPORT BAC 1520-1500, PER SRM 51-21-0.  (M)
